Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Ive been having a random pain/cramp in my left calf, paranoid about blood clots, give me any suggestions ?

I went to the hospital a few days ago for chest pains. They thought maybe it was a blood clot in my lung. They did xray and EKG and everything was normal. The Doc also looked and felt my legs and said they were fine. He said I had a less than 5 % chance of getting one. But it really freaked me out. And ever since then Ive been having a random pain/cramp in my left calf. I also went to my GP today and she felt my leg and said there was no clot. But im just freaking out still. I just kep thinking I have one and im just gonna die. Im three months postpartum. My leg is still sore.. any suggestions?? I need some answers
Asked On : Thu, 26 Nov 2009
Answers:  1 Views:  1048
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Ask your doc to do a doppler ultrasound. Even i had similar symptoms when i ws 2 months postpartum, but nothing ws found on examination. Finally the scan revealed the clot ws the reason for pain. nOw I am 6 months postpartum.

Answered: Thu, 26 Nov 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor